# SDR CA021028007

- Difficulty date: October 24, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Boeing 747433
- Aircraft time: 39,939 hours
- Engine: Pwa PW4056
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: 214424185
- Condition: Chafed
- Location: Video System
- Part time: 43,351 hours
- Component: Equip/Furnishin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT REPORTED HAVING A CIRCUIT BREAKER POP FOR THE VIDEO SYSTEM IN ZONE ``D`` FOUND OPEN CIRCUIT WIRING AND BURNED SHIELDED WIRES BETWEEN VDU 6 AND VDU 7 IN THE AFT ACFT CABIN.  CAUSE OF THE DAMAGED WIRING WAS A FAILURE OF THE AIR CONDITIONING DUCT SUPPORTING BRACKET. THE BROKEN BRACKET HAD MIGRATED OUTBOARD AND CHAFED THE WIRING AND THE 115VAC SUPPLY WIRE CONDUCTOR WAS ALSO CONTACTED. THE BROKEN BRACKET ALSO CONTACTED THE ADJACENT GASPER DUCT AND CHAFED A 1.5 INCH CUT INTO THE 3.0 INCH GASPER DUCT.THE LOCATION OF THE BRACKET AND AREA OF DAMAGE TO THE WIRING AND GASPER DUCT IS STA 1220 , WL 300, LBL 15.
